Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 131, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 17, 2015, 2:33 AM CDT for 5 counties in Missouri. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2015, 2:33 AM CDT (07:33 UTC)
- Expired
- May 17, 2015, 3:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 2:38 AM CDT | TORNADO 0 | 11 Nne Buffalo, MO | A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-0 TORNADO TOUCHED DOWN ON A FARM ALONG HIGHWAY 73 ROUGHLY 10.63 MILES NORTH NORTHEAST OF BUFFALO. DAMAGE TO A HOME...OUTBUILDINGS...AND TREES OCCURRED. THE DAMAGE LENGTH WAS 0.07 MILES AND THE WIDTH W |
| May 17, 2:38 AM CDT | TORNADO 0 | 4 Nne Pumpkin Center, MO | A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-0 TORNADO TOUCHED DOWN ON A FARM ALONG HIGHWAY 73 ROUGHLY 10.63 MILES NORTH NORTHEAST OF BUFFALO. DAMAGE TO A HOME...OUTBUILDINGS...AND TREES OCCURRED. THE DAMAGE LENGTH WAS 0.07 MILES AND THE WIDTH W |
| May 17, 3:18 AM CDT | TSTM WND GST 58 | Camdenton, MO | |
| May 17, 3:20 AM CDT | TSTM WND DMG | 5 Sse Eldon, MO | MINOR DAMAGE TO A GREENHOUSE AS WELL AS A LARGE TREE LIMB ON A FENCE. PUBLIC SHARED PHOTOS ON SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
993
WUUS53 KSGF 170733
SVRSGF
MOC029-059-105-131-141-170830-
/O.NEW.KSGF.SV.W.0131.150517T0733Z-150517T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
EASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 330 AM CDT
* AT 231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES WEST OF LAURIE TO 20 MILES WEST OF
CONWAY...AND MOVING EAST AT 50 MPH. THESE STORMS HAVE A HISTORY
OF PRODUCING WIND DAMAGE.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMDENTON...CONWAY...ELDON...LAKE OZARK...LAKELAND...LAURIE...
LEBANON...MACKS CREEK...OSAGE BEACH AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 143 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3843 9240 3748 9243 3749 9286 3756 9286
3756 9302 3793 9308 3833 9307 3844 9262
TIME...MOT...LOC 0733Z 252DEG 43KT 3823 9316 3756 9314
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANN1 follow-up statement
306
WWUS53 KSGF 170812
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT SUN MAY 17 2015
MOC029-059-105-131-141-170830-
/O.CON.KSGF.SV.W.0131.000000T0000Z-150517T0830Z/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
312 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DALLAS...SOUTHERN MORGAN...WESTERN MILLER...LACLEDE AND CAMDEN
COUNTIES UNTIL 330 AM CDT...
AT 310 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LAURIE TO 7 MILES SOUTH OF
CAMDENTON TO 7 MILES SOUTHWEST OF LEBANON...AND MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMDENTON...CONWAY...ELDON...LAKE OZARK...LAKELAND...LAURIE...
LEBANON...OSAGE BEACH AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 143 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9240 3748 9243 3749 9286 3756 9286
3756 9296 3793 9292 3834 9301 3844 9262
TIME...MOT...LOC 0812Z 252DEG 43KT 3829 9274 3793 9267
3760 9271
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:26 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 17, 12:26 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT Sun May 17 2015
.MESOSCALE DISCUSSION...
Issued at 655 PM CDT SAT MAY 16 2015
Widespread severe convection has formed early this evening across
the Great Plains. An initial area of convection over northeastern
Kansas will generally remain north of the CWA this evening. The
convection of greater concern is currently across western Oklahoma
and northern Texas, and is expected to form into a line as the
evening goes on, moving east-northeast toward the region. The
airmass out ahead of this (expected) line is rather unstable, and
should remain that way tonight, with widespread mid to upper 60s
dewpoints. Deep layer shear across the CWA is currently a bit
meager, but should increase later this evening has stronger mid
level winds start to overspread the region. Current timing
suggests an arrival time within an hour or two of midnight across
southeastern Kansas and southwestern Missouri, though this is
subject to change.
The main weather concern with this convection will be severe wind
gusts. 0-3 KM shear vectors will be somewhat marginal for
mesovorts, though any northeastward surges will need to be watched
closely.
The latest Day 1 Outlook/Slight Risk appears to cover things well,
with the severe threat largely confined to areas west of U.S. 65.
Some adjustments to the threat area are likely this evening as the
line fully forms and timing/strength become more clear.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 325 PM CDT SAT MAY 16 2015
Scattered showers and storms continue to bubble up in a warm and
modestly unstable airmass across the Midwest this afternoon. This
activity has been aided, in part, by a weak shortwave aloft which
continues to lift to the northeast. From a regional radar
perspective, on can make out a "back edge" to this activity, just
to the west of the Highway 65 corridor. To the west of this line,
cumulus is bit more muted beneath an advancing swath of mid level
drying aloft. The rest of the afternoon will feature more of the
same, with scattered activity generally focusing further east
with time and highs a few degrees either side of 80.
The forecast for tonight remains a challenge. We will be watching
convection developing across Kansas and Oklahoma and how it
evolves with time. No doubt the better forcing and support for
convection will be to our west through, though this will change
with time as an upper level low shifts into the central/northern
Plains.
Early this evening, most areas should remain quiet, aside from a
few lingering showers over the eastern Ozarks. By the mid to late
evening hours, convection to our west will approach western
portions of the outlook area. Deep layer shear and most unstable
CAPE support storm organization, which will likely be
transitioning from discrete cellular to linear structures by the
time it reaches our area. As a result, the primary severe weather
risks will be damaging wind gusts and marginally severe hail.
There is a limited tornado risk with any line segments that can
bow to the northeast and produce mesovorts. Instability lessens
from the highway 65 corridor on east, as a result the better
chances for severe weather for our outlook area will be generally
along and west of the I-49 corridor. Will also need to keep an eye
on locally heavy rainfall, particularly across far southwestern
Missouri, where a flash flood watch remains in effect tonight.
The forecast for Sunday and Sunday night remains uncertain. The
better large scale forcing will shift to our north and a weakening
cold front will essentially wash out over the area by Sunday
afternoon. Lingering rain/embedded thunder will affect eastern
portions of the area during the morning, with most areas getting
a break during the afternoon. With highs warming well into the
80s, mixed layer CAPE values should approach 2000 J/kg. However
the weak large scale forcing brings into question just how much
in the way of organized thunderstorms we can muster. At this
time, we do expect scattered afternoon/evening storms which will
present a localized damaging wind/hail risk.
The weather for Monday will remain unsettled. A cold front will
move in from the north during the day and spark yet another round
of scattered storms. Will need to watch how much instability we
can muster ahead of the front. It is plausible to see another
localized risk of wind/hail.
The front will exit to the south Monday evening and set up a
period of quiet weather Tuesday. Temperatures will be much cooler
Tuesday with highs a few degrees either side of 70.
.LONG TERM...(Tuesday Night through Saturday)
Issued at 325 PM CDT SAT MAY 16 2015
Modified Continental Polar air mass will descend into Missouri on
Wednesday resulting in a brief cooling trend. Upper flow though
will remain dominated by persistent southwest US trough which will
kick out another shortwave into the Central Plains even as surface
high is descending southward. Inflow on east to northeast surface
winds will result in little to no instability so while there is a
chance for precipitation...thunderstorms will be isolated at best.
Still another wave will rotate through the upper trough over the
upcoming weekend resulting in another precipitation event.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1224 AM CDT SUN MAY 17 2015
A line of thunderstorms will push across southern Missouri tonight
bringing gusty winds and IFR conditions. Conditions will then
improve late tonight with mainly VFR conditions then expected into
Sunday and Sunday evening. Surface winds will be brisk and gusty
out of the south to southwest through Sunday before diminishing by
sunset.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ093-094-
101>103.
KS...NONE.
&&
MESOSCALE...Boxell
SHORT TERM...Gagan
LONG TERM...Runnels
AVIATION...SchaumannHazardous weather outlook, May 16, 10:59 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1059 PM CDT SAT MAY 16 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1059 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TO ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK EAST ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI DURING THE EARLY OVERNIGHT HOURS. THIS LINE WILL THEN WEAKEN AS IT MOVES INTO THE CENTRAL AND EASTERN MISSOURI OZARKS LATE TONIGHT. DAMAGING WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING WILL BE THE MAIN THREAT WITH THIS LINE OF STORMS ACROSS WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL BE A LIMITED TO LOCALLY ELEVATED THREAT FOR ISOLATED TORNADOES EMBEDDED WITHIN ANY LINE SURGES WHICH BOW TOWARDS THE NORTHEAST. THE PRIMARY TORNADO THREAT WILL MAINLY BE WEST OF AN ANDERSON TO OSCEOLA LINE. HAIL UP TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE WITH A FEW STORMS. THERE WILL ALSO BE A LIMITED TO LOCALLY ELEVATED THREAT FOR FLOODING...MAINLY OVER FAR SOUTHWESTERN MISSOURI WHERE STORMS PRODUCING HEAVY RAINFALL MAY TRACK OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA SUNDAY INTO MONDAY. SEVERE STORMS WILL BE POSSIBLE SUNDAY AFTERNOON...PARTICULARLY OVER THE EASTERN OZARKS NEAR THE HIGHWAY 19 AND 63 CORRIDORS. AN UNSETTLED WEATHER PATTERN MAY RETURN FOR THE MIDDLE AND END OF NEXT WEEK WITH SCATTERED THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE TO SIX HOURS FOR WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 17, 1:40 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND GST HALLOWELL 37.17N 95.00W
05/17/2015 E60 MPH CHEROKEE KS EMERGENCY MNGR
&&
DCRAMERLocal storm report, May 17, 1:45 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG MONETT 36.92N 93.93W
05/17/2015 BARRY MO LAW ENFORCEMENT
TREES BLOWN DOWN IN MONETT.
&&
RFRYELocal storm report, May 17, 1:51 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM NON-TSTM WND DMG SENECA 36.84N 94.61W
05/17/2015 NEWTON MO EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS DAMAGED TREES AND POWER
LINES.
&&
DCRAMERLocal storm report, May 17, 1:54 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST MOUNT VERNON 37.10N 93.82W
05/17/2015 E60 MPH LAWRENCE MO AMATEUR RADIO
AMATEUR RADIO REPORTS 60MPH PLUS WINDS ON NORTH SIDE OF
MT VERNON.
&&
RFRYELocal storm report, May 17, 2:01 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM NON-TSTM WND DMG E SARCOXIE 37.07N 94.12W
05/17/2015 JASPER MO LAW ENFORCEMENT
POWERLINES DOWN EAST OF SARCOXIE.
&&
RFRYELocal storm report, May 17, 2:22 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST 2 SW BOLIVAR 37.59N 93.43W
05/17/2015 E80 MPH POLK MO TRAINED SPOTTER
SPOTTER ESTIMATED 70-80MPH WIND GUST NEAR BOLIVAR.
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 11:35 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 55 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 48 min |
| May 17, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 37 min |
| May 17, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair | 46 min |
| May 17, 12:52 AM CDT | Tornado Warning | SGF | Jasper, Newton | 23 min |
| May 17, 1:10 AM CDT | Tornado Warning | SGF | Jasper, Newton | 35 min |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 47 min |
| May 17, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 44 min |
| May 17, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 46 min |
| May 17, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 31 min |
| May 17, 1:46 AM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 29 min |
| May 17, 1:49 AM CDT | Tornado Warning | SGF | Christian, Greene, Lawrence | 26 min |
| May 17, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 64 min |
| May 17, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Dallas, Greene, Lawrence, Polk and 3 more | 52 min |
| May 17, 2:10 AM CDT | Tornado Warning | SGF | Greene | 17 min |
| May 17, 2:15 AM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk, St. Clair | 25 min |
| May 17, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 61 min |
| May 17, 3:24 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Phelps and 1 more | 66 min |
| May 17, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 55 min |
| May 17, 4:49 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 17, 4:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 17, 8:53 AM CDT | River Flood Warning | SGF | Bates, Vernon | 19 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.